# SDR SWIA201439312

- Difficulty date: September 6, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 29,298 hours, 17,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING SB-670BA-57-023, FOUND LT FWD FLAP HINGE BOX FITTING CORRODED.  REMOVED CORROSION ON LT FWD FLAP HINGE BOX FITTING IAW REO.
